# SDR SWIA201642807

- Difficulty date: October 22, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 34,768 hours, 20,620 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 BS 310 - 319 HAS CORROSION.  REPLACED THE STRINGER IAW SRM.
